# SDR 2001UALA02077

- Difficulty date: September 9, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 61,093 hours, 35,544 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD AND REAR OVERWING EMERGENCY EXIT LIGHTS ARE INOPERABLE. REPLACED BATTERY PACK.  OPERATIONS CHECK NORMAL.
